MAUDE Adverse Event Report: O&M HALYARD, INC. FLUIDSHLD PROC MASK; FLUIDSHIELD* LEVEL 3 FOG-FREE PROCEDURE MASK

O&M HALYARD, INC. FLUIDSHLD PROC MASK; FLUIDSHIELD* LEVEL 3 FOG-FREE PROCEDURE MASK
Model Number 47107
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
We have had reports of ear loops breaking on the 47107 masks during use.The following medical device report is being filed retroactive to prior decision that this malfunction would be unlikely to result in a serious injury or illness.A reassessment of this incident has since found that should this malfunction recur in an isolation setting or during direct patient care, the end user may contract covid virus and thus be susceptible to a serious illness.For this reason this incident is being reported as a malfunction at this time.
 
Additional Manufacturer Narrative
One (1) unused sample received with no product packaging.There are two lot numbers reported in this complaint.Only one (1) sample was received.The sample was evaluated under lot number am0102111; however, it is not known if the sample belongs to this lot number.The sample was evaluated under ambient light conditions.The samples were found to be assembled according to the specification drawing.Observation: the right and left ear loop placement are slightly skewed; however, the ear loop material is securely bonded to the mask.The ear loops were given a moderate tug while being inspected.The ear loops did not detach.The device history records (dhr) evaluation was performed for product code 47107 as identified in the complaint.According to the documented records, the product was manufactured according to the approved manufacturing procedures and specifications then released by quality assurance.A quality nonconformance was not reported at the time of production.Manufacturing conducts visual and functional inspections throughout production.No root cause was identified.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
FLUIDSHLD PROC MASK
Common Device Name
FLUIDSHIELD* LEVEL 3 FOG-FREE PROCEDURE MASK
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA
km 4.5 carreterra presa
la amistad
ciudad de acuna, coahuila, mexico 26220
MX   26220
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17435592
Report Number9616096-2023-00081
Device Sequence Number6779929
Product Code FXX
UDI-Device Identifier30680651471070
UDI-Public30680651471070
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K111402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number47107
Device Catalogue Number991047107
Device Lot NumberAM0102111
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2020
Initial Report FDA Received Date08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown